# SDR MASA20211130597

- Difficulty date: December 10, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N944LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15075
- Aircraft time: 28,141 hours, 24,389 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: CC670341416
- Condition: None
- Location: Fwd Fuse
- Component: Airframe
- Component part number: CANADAIRCL6002D24
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SB670-53-045, FOUND RH FRAME SECTOR AT FS220 FAILED NDT (CRACKED).
REMOVED AND INSTALLED NEW SEVICEABLE RH FS220 FRAME, UPPER FRAME SECTOR PN: CC670-34146-6 IAW CRJ900-SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01, 51-40-11-001-001-A01. THIS IS A PERM REPAIR
